CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Existence of rainbow matchings in strongly edge-colored graphs 期刊论文
DISCRETE MATHEMATICS, 2016, 卷号: 339, 期号: 10, 页码: 2457-2460
Authors:  Wang, Guanghui;  Yan, Guiying;  Yu, Xiaowei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Rainbow matchings  Strongly edge-colored graphs  Latin square  
Neighbor sum distinguishing total choosability of planar graphs 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2016, 卷号: 32, 期号: 3, 页码: 906-916
Authors:  Qu, Cunquan;  Wang, Guanghui;  Yan, Guiying;  Yu, Xiaowei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Neighbour sum distinguishing total choosability  Planar graph  Total coloring  Discharging  Combinatorial Nullstellensatz  
Neighbor Sum Distinguishing Index of -Minor Free Graphs 期刊论文
GRAPHS AND COMBINATORICS, 2016, 卷号: 32, 期号: 4, 页码: 1621-1633
Authors:  Zhang, Jianghua;  Ding, Laihao;  Wang, Guanghui;  Yan, Guiying;  Zhou, Shan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Neighbor sum distinguishing index  K-4-minor free graphs  
neighbordistinguishingtotalchoicenumberofsparsegraphsviathecombinatorialnullstellensatz 期刊论文
actamathematicaeapplicataesinicaenglishseries, 2016, 卷号: 32, 期号: 2, 页码: 537
Authors:  Qu Cunquan;  Ding Laihao;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Orthogonal matchings revisited 期刊论文
DISCRETE MATHEMATICS, 2015, 卷号: 338, 期号: 11, 页码: 2080-2088
Authors:  Qu, Cunquan;  Wang, Guanghui;  Yan, Guiying
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Regular graphs  Orthogonal matchings  Rainbow matchings  Factors  
An Improved Upper Bound on Edge Weight Choosability of Graphs 期刊论文
GRAPHS AND COMBINATORICS, 2015, 卷号: 31, 期号: 5, 页码: 1789-1793
Authors:  Wang, Guanghui;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
1-2-3 Conjecture  Edge weight choosability  
neighborsumdistinguishingtotalcoloringsviathecombinatorialnullstellensatz 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 9, 页码: 1875
Authors:  Ding Laihao;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
大围长图的广义无圈染色 期刊论文
数学学报, 2013, 卷号: 56, 期号: 1, 页码: 27
Authors:  蔡建生;  王光辉;  闫桂英
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
最大度为8不含特定子图的平面图的全染色 期刊论文
应用数学学报, 2013, 卷号: 36, 期号: 2, 页码: 280
Authors:  蔡建生;  王光辉;  闫桂英
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
planargraphswithmaximumdegree8andwithoutintersectingchordal4cyclesare9totallycolorable 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 12, 页码: 2601
Authors:  Cai Jiansheng;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10